# SDR CA120924008

- Difficulty date: September 22, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Engine: Ge CFM567B24
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 58935578
- Condition: Failed
- Location: Cockpit
- Part time: 17,896 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) CREW CARRIED OUT AN AIR TURNBACK DUE TO THE FO NR 2 WINDOW OUTER PANE SHATTERED DURING CLIMB.  WINDOW WAS REPLACED IAW AMM 56-12-11.
